# SDR ANCF2014FA0000374

- Difficulty date: June 6, 2014
- Submitted: June 9, 2014
- Operation: General aviation
- Aircraft: N992AV
- Make and model: Airbus A320-214
- Aircraft serial: 3992
- Aircraft time: 1,249,981 hours, 11,751 cycles
- Engine: Cfmint CFM565B4
- Engine time: 1,249,981 hours, 11,751 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Shaft
- Condition: Broken
- Location: Bleed Valve
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, AT APPROXIMATELY 80 KNOTS, A STRONG HIT WAS FELT AND HEARD, LIKE A TIRE BURST,  ACFT YAWED TO THE LEFT WHILE CAPTAIN TRIED TO KEEP IT ON THE CENTER LINE.  A REJECTED TAKEOFF WAS PERFORMED.  PERFORMED INSPECTION IAW AMM 72-00-00200-008-A, FOUND A FLEXIBLE SHAFT OF LOWER VBV BROKEN. SHAFT REPLACED IAW AMM 75-31-30-000-001-A.  PERFORMED BOROSCOPE INSPECTION OF HPT IAW AMM 75-52-00-290-001 BAND LPT IAW  AMM 74-54-00-290-005-A FOUND SATIFACTORY PERFORMED ENGINE RUN UP.
